# SDR SWAA2022101049237

- Difficulty date: September 29, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 26,787 hours, 12,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK AT STA 317 LBL10 INOP / [01] REMOVED AND REPLACED BATTERY PACK PER MM 33-51-06;[02] INSPECTED AS REQUIRED.;[03] REMOVED AND REPLACED AND OPS CHECK GOOD PER AMM 33-51-06;[04] C/W INSPECTION.
